# SDR CA020530012

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 767375
- Aircraft time: 53,136 hours, 8,620 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 32600691
- Condition: Destroyed
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING BRAKE TEMP LIGHT ON RIGHT FOREWARD INNER MAIN. TEMP WENT TO 9 WITH AUTOBRAKE SETTING AT 2 FOR LANDING.  NR 3 MAIN WHEEL AND BRAKE REMOVED.  BRAKE INNER STATOR DISINTEGRATED AND CAUSED JAMMING OF BRAKE. TIRE DEFLATED DUE FUSE PLUG OVERHEAT. NEW BRAKE AND TIRE ASSYS INSTALLED.
